# SDR CAL960034

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STR 29R CORRODED AT SPLICE AND UNDER LEVELING COMPOUND AT CENTER OF STRINGER IN AFT CARGO BIN BS 1000.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A STRINGER SPLICE AND REPAIR DOUBLER ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-10-1 AND SRM 51-10-2.  (X)
